Wronskian-type formula for inhomogeneous TQ equations

Research output: Contribution to journalArticlepeer-review


Abstract: It is known that the transfer-matrix eigenvalues of the isotropic open Heisenberg quantum spin-1/2 chain with nondiagonal boundary magnetic fields satisfy a TQ equation with an inhomogeneous term. We derive a discrete Wronskian-type formula relating a solution of this inhomogeneous TQ equation to the corresponding solution of a dual inhomogeneous TQ equation.

Original languageEnglish (US)
Pages (from-to)1195-1200
Number of pages6
JournalTheoretical and Mathematical Physics(Russian Federation)
Issue number3
StatePublished - Sep 1 2020


  • $TQ$ equation
  • Bethe ansatz
  • boundary integrability
  • discrete Wronskian

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Wronskian-type formula for inhomogeneous TQ equations'. Together they form a unique fingerprint.

Cite this